Pacific Journal of Mathematics

Intrinsic topologies in topological lattices and semilattices.

Jimmie D. Lawson

Article information

Source
Pacific J. Math., Volume 44, Number 2 (1973), 593-602.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947956

Mathematical Reviews number (MathSciNet)
MR0318031

Zentralblatt MATH identifier
0253.06013

Subjects
Primary: 06A45
Secondary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]

Citation

Lawson, Jimmie D. Intrinsic topologies in topological lattices and semilattices. Pacific J. Math. 44 (1973), no. 2, 593--602. https://projecteuclid.org/euclid.pjm/1102947956


Export citation

References

  • [1] L. W. Anderson, One dimensionaltopological lattices, Proc Amer. Math. Soc, l (1959), 327-333.
  • [2] L. W. Anderson and R. P. Hunter. Homomorphisms of compact semigroups, Duke Math. J., 38 (1971), 409-414.
  • [3] K. Atsumi, On complete lattices having the Hausdorff interval topology, Proc. Amer. Math. Soc, 17 (1966), 197-199.
  • [4] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, 3rd ed., vol. XXV, Amer. Math. Soc, Providence, R. I., 1967.
  • [5] T. H. Choe, Intrinsictopologies in a topological lattice, Pacific J. Math., 28 (1969), 49-52.
  • [6] E. B. Davies, The existence of characters on topological lattices, J. London Math. Soc, 43 (1968), 217-220.
  • [7] J. D. Lawson, Vietoris mappings and embeddings of topological semilattices, Uni- versity of Tennessee dissertation, 1967.
  • [8] J. D. Lawson,Lattices with no interval homomorphisms, Pacific J. Math., 32 (1970), 459- 465.
  • [9] J. D. Lawson, The relation of breadth and codimension in topological semilattices, Duke Math. J., 37 (1970), 207-212.
  • [10] L. Nachbin, Topology and Order, D. Van Nostrand Co., Inc., Princeton, N. J., 1965.
  • [11] B. C. Rennie, The Theory of Lattices, Foister and Jagg, Cambridge, England, 1952.
  • [12] B. C. Rennie, Lattices, Proc. London Math. Soc, 52 (1951), 386-400.
  • [13] D. P. Strauss, Topological lattices, Proc. London Math. Soc, 18 (1968), 217-230.
  • [14] A. Tarski, Sur les classes closes par rapport d certaines operationselementaires, Fund. Math., 16 (1929), 195-197.
  • [15] A. J. Ward, On relations between certain intrinsic topologies in certainpartially ordered sets, Proc, Cambridge Philos. Soc 51 (1955), 254-261.